MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK SURPASS ELITE FDS 5.0MM X 40MM - PMAS; INTRACRANIAL ANEURYSM FLOW DIVERTER

STRYKER NEUROVASCULAR CORK SURPASS ELITE FDS 5.0MM X 40MM - PMAS; INTRACRANIAL ANEURYSM FLOW DIVERTER
Catalog Number FDSE50040
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to the automated manufacturing execution system (mes) there are controls in the manufacturing process to ensure the product met specifications upon release.The subject device is not available; therefore, visual testing as well as functional testing cannot be performed.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.It was reported that ¿device would not resheath despite multiple attempts with microcatheter.Physician eventually gave up on resheathing and deployed the stent as is.¿ additional information provided by the customer indicated the anatomy was reported to be somewhat tortuous.The device was confirmed to be in good condition after unpacking, no damage or anomalies was noted to the packaging prior to use, the device was confirmed to be in good condition after unpacking, the device prepared as per the dfu, continuous flush was maintained during the procedure, the physician feels that the anatomy and/or location of intended area of treatment may not have contributed to the reported event, a microcatheter was used in conjunction with the subject device.There was no reported resistance encountered during navigation of the flow diverter device to the target lesion, and no resistance during advancement of the stent delivery system through the patient¿s anatomy.The physician was able to deliver the flow diverter device to the target lesion, and there was no reported resistance encountered during the implant (stent) deployment.While there are a number of potential causes for the reported issue, because review and analysis of available information failed to identify a definitive cause, a cause of undeterminable was assigned for the reported ¿flow diverter stent difficult/unable to re-capture into microcatheter¿.
 
Event or Problem Description
It was reported that during aneurysm treatment procedure, the subject stent would not resheath despite multiple attempts with microcatheter.Physician eventually gave up on resheathing and deployed the stent.There was no clinical consequence to the patient due to this event.

Brand Name
SURPASS ELITE FDS 5.0MM X 40MM - PMAS
Common Device Name
INTRACRANIAL ANEURYSM FLOW DIVERTER
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key24361529
Report Number3008881809-2026-00092
Device Sequence Number4836700
Product Code OUT
UDI-Device Identifier07613327583151
UDI-Public(01)07613327583151(17)280304(10)25502731
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P170024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberFDSE50040
Device Lot Number25502731
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/22/2026
Initial Report FDA Received Date02/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
XT27 MICROCATHETER (STRYKER)
Patient SexFemale